ISI Citation Indexes
Help

Citing Articles--Summary
Decomposing polynomial systems into simple systems
Wang DM
JOURNAL OF SYMBOLIC COMPUTATION
25 (3): 295-314 MAR 1998

These documents in the database cite the above article:
Durand C, Hoffmann CM
A systematic framework for solving geometric constraints analytically
J SYMB COMPUT 30 (5): 493-519 NOV 2000

Wang DM
Decomposing algebraic varieties
LECT NOTES ARTIF INT 1669: 180-206 1999

Wang DM
Computing triangular systems and regular systems
J SYMB COMPUT 30 (2): 221-236 AUG 2000

Aubry P, Lazard D, Maza MM
On the theories of triangular sets
J SYMB COMPUT 28 (1-2): 105-124 JUL-AUG 1999

Aubry P, Maza MM
Triangular sets for solving polynomial systems: a comparative implementation of four methods
J SYMB COMPUT 28 (1-2): 125-154 JUL-AUG 1999


5 of 29931320 documents in the database cite the above article.
Acceptable Use Policy

Copyright © 2001 Institute for Scientific Information